Xian-Zhi Yuan, Jean-Marc Roy, "Some new deterministic and random variational inequalities and their applications", International Journal of Stochastic Analysis, vol. 8, Article ID 853969, 11 pages, 1995. https://doi.org/10.1155/S1048953395000347
Some new deterministic and random variational inequalities and their applications
A non-compact deterministic variational inequality which is used to prove an existence theorem for saddle points in the setting of topological vector spaces and a random variational inequality. The latter result is then applied to obtain the random version of the Fan's best approximation theorem. Several random fixed point theorems are obtained as applications of the random best approximation theorem.
Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.